# SDR ASAA12511461

- Difficulty date: April 25, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 20,754 hours, 6,442 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Cone
- Part number: 3370051180
- Condition: Gouged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 1 ENGINE FAN LUBE FOUND DEEP GOUGE ON MATING SURFACE OF FRONT SPINNER CONE. ACFT GROUNDED. R & R FRONT SPINNER CONE ON NR 1 ENG REF MM 72-21-01-400-801-F00.
